# SDR 5HAS2015FA0000657

- Difficulty date: December 18, 2015
- Submitted: December 18, 2015
- Operation: General aviation
- Aircraft: N190DC
- Make and model: Piper PA-44-180
- Aircraft serial: 4496103
- Aircraft time: 4,196 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 66255002
- Condition: Separated
- Location: Fuel Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLATION OF A NEW FACET FUEL PUMP AN OPS LEAK CHECK WAS PERFORMED WITH UNSATISFACTORY RESULTS.  THE NEW FUEL PUMP BEGAN LEAKING FROM THE UPPER CAP AREA ON THE PUMP WHERE THERE IS A MANUFACTURED CRIMP OF THE CASE MATERIAL.  FURTHER INSPECTION OF THE FUEL PUMP INDICATED THAT A COMPLETE CRIMPING AND SEAL WAS NOT PERFORMED DURING THE MFG PROCESS. THE PART WAS RECEIVED IN THIS CONDITION AND WAS NOT DETERMINED FAULTY UNTIL A FINAL INSPECTION WAS COMPLETED POST OPS CHECK.  ATTENTION FACET FUEL PUMP QUALITY CONTROL.
